# SDR 96UAL900563

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY ESCAPE PATH LIGHTING INOP AND EMERGENCY EXIT LIGHT INOP AT DOOR ONE RIGHT.  *S/D*  REPLACED BATTERY PACK, CHECKS OK.
